# SDR AALA201705169051

- Difficulty date: May 13, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 70,334 hours, 11,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 84723
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVACUATION SLIDE LIGHT IS INOPERATIVE.  REMOVED AND REPLACED AFT CABIN BATTERY ASSEMBLY AND CHARGER IAW AMM 33-51-00.  OPS CHECKED GOOD.
